# SDR MALA000341

- Difficulty date: May 19, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N456XJ
- Make and model: Saab 340B
- Aircraft serial: 456
- System (JASC): 2420 · AC Generation System
- Part: Connector
- Condition: Dirty
- Location: Gcu
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT AC GEN LIGHT ILLUMINATED.  RAN ORH LIGHT WENT OUT AND RE-ILLUMINATED.  RETURNED TO DTW.  TROUBLESHOT WITH LINE MAINTENANCE AND APPEARS TO BE BAD GCU.  MX REMOVED LT GEN CANNON PLUGS, CLEANED AND RESECURED.  REMOVED LT GCU CANNON PLUG, CLEANED AND RESECURED.  RAN A/C FOR 30 MIN.  FOUND NO FAULT LIGHT ILLUMINATING.  ALL CHECKS GOOD.
